EconPapers    
Economics at your fingertips  
 

Some ruin problems for the MAP risk model

Jingchao Li, David C.M. Dickson and Shuanming Li

Insurance: Mathematics and Economics, 2015, vol. 65, issue C, 1-8

Abstract: We consider ruin problems for a risk model with a Markovian arrival process (MAP). In particular, we study (1) the density of the time of ruin under two different assumptions on the premium income, by using two approaches; (2) the probability function of the number of claims until the time of ruin; (3) the moments of the time of ruin by developing a recursive approach.

Keywords: MAP risk model; Finite time ruin probability; Density of time of ruin; Number of claims until ruin; Moments of time of ruin (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668715001201
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:65:y:2015:i:c:p:1-8

DOI: 10.1016/j.insmatheco.2015.08.001

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:65:y:2015:i:c:p:1-8